# SDR DALA2025121209103

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 16,010 hours, 7,439 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

A/C 8120 -FUMES- CREW REPORTED DIRTY SOCK SMELL AND DONNED O2 MASKS. EMERGENCY WAS DECLARED. CORRECTIVE ACTION: MTC FOUND RT ENGINE OVERSERVICED. (LP# 7932476)
